# SDR 99ZZZX4643

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N86D
- Make and model: Amtr GLASAIRSHII
- Aircraft serial: 577
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: AN8224D
- Condition: Sheared
- Location: Mlg
- Part time: 1,091 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, AIRCRAFT'S NOSE GEAR COLLAPSED, PROPELLER STRUCK RUNWAY THEN MAIN LANDING GEAR COLLAPSED.  INSPECTION OF LEFT MAIN LANDING GEAR FOUND AN822-4D FITTING SHEARED AT HYDRAULIC ACTUATING CYLINDER.  IT APPEARED THE SIDE BRACE ARM RUBBED AND PRELOADED THE DOWN PRESSURE LINE CAUSING THE FITTING TO BREAK IN A SHEAR ACROSS THE THREADS.  THIS AREA IS DIFFICULT TO INSPECT WITH THE MAIN GEAR STRUT FAIRING INSTALLED.  SUBMITTER RECOMMENDED THAT AT CONDITION INSPECT, REMOVE FAIRING AND INSPECT FOR POTENTIAL PRELOAD IN THIS AREA.
